I just got put on Lupron for my endo and I have started to get some serious headaches. Has anyone heard of this happening? Will it get worse? Should I be worried? Thanks:)


Lupron headaches aren’t any

Lupron headaches aren’t any fun, but they are common. Unfortunately, there isn’t much you can do except take extra-strength Tylenol. Advil and Motrin aren’t recommended. Park yourself in a dark, quiet room, take showers and use warm wash cloths on your head. Call your doc if it becomes unbearable. Some docs will okay Excedrin for headaches.
Best wishes,
Angie

Thanks Angie. I just wanted

Thanks Angie. I just wanted to make sure nothing major was going on. Warm bath....here I come. Take care:)

 
disclaimer

The information provided on ConceivingConcepts.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her health professional. This information is solely for informational and educational purposes. The publication of this information does not constitute the practice of medicine, and this information does not replace the advice of your physician or other health care provider. Neither the owners or employees of ConceivingConcepts.com nor the author(s) of site content take responsibility for any possible consequences from any treatment, procedure, exercise, dietary modification, action or application of medication which results from reading this site. Always speak with your primary health care provider before engaging in any form of self treatment. See our Legal Statement for more details.

Fertility Clinics Directory

Find a Fertility Clinic

If you or a loved one is suffering from infertility and needs help conceiving then we are here to offer help in any way we can. We have over 450 Fertility Clinics listed on our Directory. Click here to search for a Fertility Clinic that is right for you.

babymaker